# SDR FDEA202405020552

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N137FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61206
- Aircraft time: 13,338 hours, 6,140 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Main Deck Cargo
- Part time: 13,338 hours, 6,140 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SECTION 41, FLOOR PANEL 222BFF WITH SEVERAL DENTS. MDC, SECTION 41, FLOOR PANEL 222BFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG   201 SHEET 2 REV 88 DEC 15/2023
